AMS eContent Search Results
Matches for: msc=(41\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] C. Hériveaux and T. Paul. Recovering the Hamiltonian from spectral data. Trans. Amer. Math. Soc. 368 (2016) 7239-7279.
Abstract, references, and article information   
View Article: PDF

[2] Cheng Chu. Asymptotic Bohr radius for the polynomials in one complex variable. Contemporary Mathematics 638 (2015) 39-43.
Book volume table of contents   
View Article: PDF

[3] Albert Cohen, Nira Dyn, Frédéric Hecht and Jean-Marie Mirebeau. Adaptive multiresolution analysis based on anisotropic triangulations. Math. Comp. 81 (2012) 789-810. MR 2869037.
Abstract, references, and article information   
View Article: PDF

[4] Jean-Marie Mirebeau and Albert Cohen. Greedy bisection generates optimally adapted triangulations. Math. Comp. 81 (2012) 811-837. MR 2869038.
Abstract, references, and article information   
View Article: PDF

[5] Barry Mazur. About Hermann Weyl’s “Ramifications, old and new, of the eigenvalue problem”. Bull. Amer. Math. Soc. 49 (2012) 325-326.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1